MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number H7493926028300
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
A (b)(6) years old patient with a history of hypertension, diabetes mellitus, a new onset of chest pain underwent a diagnostic cardiac catheterization.During the procedure, the boston scientific everolimus-eluting platinum chromium coronary stent system impacted a calcium buildup, prompting its retrieval from the patient.When attempting to reintroduce the everolimus-eluting platinum chromium coronary stent, the health care providers noticed that the device unraveled distally on the balloon with a fragment of the metal tubular mesh protruding from the device itself.Subsequently, a new device was used with no know harm to the patient.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11640618
Report Number11640618
Device Sequence Number3100062
Product Code NIQ
UDI-Device Identifier08714729840299
UDI-Public(01)08714729840299(17)221116(10)26404846
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/31/2021
Report Date (Section F) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberH7493926028300
Device Catalogue NumberH7493926028300
Device Lot Number26404846
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2021
Patient Sequence Number1
Patient Weight110
Date Report Sent to FDA03/31/2021